Eplim (sodium valporate) side effects?

I was prescribed Epilim (sodium valporate) as a preventative for migraines. I took one tablet and had terrible stomach pain, twitching and eye fluttering. I stopped taking it although the GP said to stay on it as I wasn't willing to suffer the side effects. I thought no more of it but it was about that time that my vision deteriorated. I have just had my eyes tested and need a new prescription. It didn't occur to me until I left the optometrist that the blurred vision started about the time I took the epilim.

Has anyone else experienced vision deterioration with sodium valporate?

1 Reply

  • I just gained weight and it made no difference to my migraines. I was then put on Topirimate, which is supposed to make you lose weight (it's another epilepsy drug) but I found that made no difference either. I've come off it now. the only thing that has made any difference to me is Botox. Read The Migraine Revolution by Martin Brink. That's pretty scathing about drug solutions for migraine. I've stopped taking them all apart from Maxmelt when I'm truly desperate

You may also like...